Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An asymptotic solution of a nonhomogeneous linear system of differential equations


Author: Thomas G. Hallam
Journal: Proc. Amer. Math. Soc. 29 (1971), 529-534
MSC: Primary 34.50
DOI: https://doi.org/10.1090/S0002-9939-1971-0277828-6
MathSciNet review: 0277828
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A complete asymptotic series expansion is found for the solutions of a nonhomogeneous linear system of differential equations whose coefficient matrix and forcing term are in $ {L^1}[{t_0},\infty )$. Related results, which require that the coefficients satisfy certain conditional integrability conditions, are shown to be reducible by a transformation to the $ {L^1}$ case.


References [Enhancements On Off] (What's this?)

  • [1] J. W. Bebernes and N. X. Vinh, On the asymptotic behavior of linear differential equations, Amer. Math. Monthly 72 (1965), 285-287. MR 31 #6011. MR 0181784 (31:6011)
  • [2] P. Locke, On the asymptotic behavior of linear systems, Proc. Amer. Math. Soc. 25 (1970), 93-95. MR 40 #5984. MR 0252767 (40:5984)
  • [3] N. T. Khoan, On linear asymptotic equilibrium, Differencial'nye Uravnenija 4 (1968), 946-949. (Russian) MR 0229919 (37:5485)
  • [4] T. Manacorda, Sul comportamento asintotico degli integrali di una classe di sistemi di equazioni differenziali lineari non omogenei, Boll. Un. Mat. Ital. (3) 7 (1952), 281-284. MR 14, 472. MR 0051394 (14:472c)
  • [5] M. Ráb, Note sur les formules, asymptotiques pour les solutions d'un système d'équations différentielles linéaires, Czechoslovak Math. J. 16 (91) (1966), 127-129. MR 32 #5965. MR 0188527 (32:5965)
  • [6] A. Wintner, On a theorem of Bôcher in the theory of ordinary linear equations, Amer. J. Math. 76 (1954), 183-190. MR 0058800 (15:426c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0277828-6
Keywords: Asymptotic series expansion, linear asymptotic equilibrium
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society